# SDR DALA1209177102

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 19,400 hours, 1,575 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 9204
- Condition: Failed
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OVERHEAD MAP LIGHT FLICKERS FROM FULL BRIGHT TO OFF.  SMOKE AND BURNING ODOR OBSERVED.  BULB REMOVED AND COVER REMOVED.  REPLACED AND ADJUSTED MAP LIGHT ASSY.  CHECKED 30 MINS AND NO SMOKE AND ODOR.  OK FOR SERVICE.
